# SDR DALA2015060303575

- Difficulty date: June 2, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 52,344 hours, 23,771 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND  SEAT EMERGENCY LIGHT OUT AT 8 ABC INOPERATIVE.  REPAIRED BROKEN SEAT HARNESS WIRE AND OPS CHECK WAS NORMAL.
